# SDR 2008UALA06490

- Difficulty date: November 11, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 76,978 hours, 9,428 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 7945243
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

SEAT EEL INOP FROM SEAT 45ABC TO 53ABC.  REPLACED BATTERY PACK (M6011) ABOVE DOOR 4L, NO HELP.  FOUND EEL CONNECTOR UNDER GALLEY MAT SOAKING WET, DRIED OUT WIRING AND SECURED.
